Title: On Asymmetrical Derivates of Non-Differentiable Function
Authors: 楊翠華
Tsui-Hwa Yang
Issue Date: Apr-1969
Publisher: 交大學刊編輯委員會
URI: http://hdl.handle.net/11536/137457
Journal: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 3
Issue: 2
Begin Page: 209
End Page: 216
Appears in Collections:Science Bulletin National Chiao-Tung University


Files in This Item:

  1. HT001299-13.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.